# SDR AALA201808139018

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 59,982 hours, 22,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED ON ON THE PANEL FORWARD GALLEY. FOUND R2 DOOR ASSIST BOTTLE LOW,  IN YELLOW.  SERVICED THE R2 DOOR IAW AMM 52-10-00.
